Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




54 Publications

2020 | Journal Article | IST-REx-ID: 7577
Shehu Y, Iyiola OS. 2020. Weak convergence for variational inequalities with inertial-type method. Applicable Analysis., 1–25.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 6593   OA
Shehu Y, Li X-H, Dong Q-L. 2020. An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms. 84, 365–388.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6596   OA
Shehu Y. 2019. Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces. Results in Mathematics. 74(4), 138.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 7412   OA
Achlioptas D, Iliopoulos F, Kolmogorov V. 2019. A local lemma for focused stochastical algorithms. SIAM Journal on Computing. 48(5), 1583–1602.
View | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6725   OA
Kolmogorov V. 2019. Testing the complexity of a valued CSP language. 46th International Colloquium on Automata, Languages and Programming. ICALP 2019: International Colloquim on Automata, Languages and Programming, LIPIcs, vol. 132. 77:1-77:12.
View | Files available | DOI | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed